MathSciNet Relay Station
MathSciNet bibliographic data
MR1011438 11Y40 (11R21 11R29)
Bergé, A.-M.; Martinet, J.; Olivier, M. The computation of sextic fields with a quadratic subfield. Math. Comp. 54 (1990), no. 190, 869–884.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement